Tampere University of Technology

TUTCRIS Research Portal

The Completion of Fuzzy Metric Spaces

Research output: Contribution to journalArticleScientificpeer-review

Standard

The Completion of Fuzzy Metric Spaces. / Kaleva, O.

In: Journal of Mathematical Analysis and Applications, Vol. 109, 1985, p. 194-198.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Kaleva, O 1985, 'The Completion of Fuzzy Metric Spaces', Journal of Mathematical Analysis and Applications, vol. 109, pp. 194-198.

APA

Kaleva, O. (1985). The Completion of Fuzzy Metric Spaces. Journal of Mathematical Analysis and Applications, 109, 194-198.

Vancouver

Kaleva O. The Completion of Fuzzy Metric Spaces. Journal of Mathematical Analysis and Applications. 1985;109:194-198.

Author

Kaleva, O. / The Completion of Fuzzy Metric Spaces. In: Journal of Mathematical Analysis and Applications. 1985 ; Vol. 109. pp. 194-198.

Bibtex - Download

@article{3752783274b3425291f9ae84d93b1b31,
title = "The Completion of Fuzzy Metric Spaces",
author = "O. Kaleva",
note = "Contribution: organisation=mat,FACT1=1",
year = "1985",
language = "English",
volume = "109",
pages = "194--198",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Elsevier",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - The Completion of Fuzzy Metric Spaces

AU - Kaleva, O.

N1 - Contribution: organisation=mat,FACT1=1

PY - 1985

Y1 - 1985

M3 - Article

VL - 109

SP - 194

EP - 198

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -